# SDR SWIA200211185

- Difficulty date: August 30, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 38,104 hours, 46,724 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR LIGHTING IN FRONT OF GALLEY NOT WORKING.  REPAIRED BROKEN WIRE.  OPS CHECK GOOD.
